# SDR ORJA97124

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- Engine: Pwa JT8D219
- System (JASC): 7320 · Fuel Controlling System
- Part: Sense Line
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE SURGING PLUS OR MINUS .03 EPR ON CLIMB-OUT.  ENGINE ANTI-ICE, NO AFFECT.  ENGINE STABILIZED AT 1.6 EPR, RETURNED TO GPT.  CLEANED OUT FUEL CONTROL MOISTURE TRAP SENSE LINE IAW MM 73-20-03.  SYSTEM OPS CHECKS NORMAL.  AIRCRAFT RETURNED TO SERVICE. (X)
